# SDR IPXA2014100184486

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, RECEIVED EMERGENCY LIGHT BATTERY 1 LOW MESSAGE.  REPLACED BATTERY POWER SUPPLY IAW AMM 33-51-01-400-802.  OPS CK NORMAL.
